# SDR COMA9710220

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250851
- Condition: Worn
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR WARNING CAME ON DURING FLIGHT.  REPLACED DOOR WARNING MICRO SWITCH, SYSTEM TEST SATISFACTORY.
